Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 71, NWS Tallahassee, FL

September 29, 200916 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Sep 29, 2009, 1:56 PM CDT for 16 counties in Florida. It took effect at Sep 30, 2009, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 29, 2009, 1:56 PM CDT (18:56 UTC)
In effect from
Sep 30, 2009, 12:00 PM CDT
Expired
Sep 30, 2009, 6:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 32 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1580 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 291856
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 PM EDT TUE SEP 29 2009

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
7 PM EDT /6 PM CDT/ THIS EVENING FOR THE NORTH FLORIDA BIG BEND
AND EASTERN PANHANDLE...EXCLUDING GULF...FRANKLIN AND DIXIE
COUNTIES DUE TO LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW
35 PERCENT...

...RED FLAG WARNING NOW IN EFFECT WEDNESDAY AFTERNOON FOR THE
ENTIRE NORTH FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT...

.DISCUSSION...DRY CONDITIONS WILL DOMINATE FOR THE REST OF THE DAY
TODAY AND FOR THE DAY TOMORROW. THE DRIER CONDITIONS RESULTED IN
RELATIVE HUMIDITY VALUES DROPPING BELOW CRITICAL LEVELS FOR A LONG
DURATION OF TIME...THUS...A RED FLAG WARNING HAS BEEN ISSUED UNTIL
LATER THIS EVENING. BECAUSE THESE CONDITIONS ARE EXPECTED TO OCCUR
AGAIN TOMORROW...A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR
TOMORROW AFTERNOON.

FLZ009>011-013-016>019-026>029-301130-
/O.CAN.KTAE.FW.A.0068.090930T1700Z-090930T2200Z/
/O.NEW.KTAE.FW.W.0071.090930T1700Z-090930T2300Z/
/O.CON.KTAE.FW.W.0070.000000T0000Z-090929T2300Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
256 PM EDT TUE SEP 29 2009 /156 PM CDT TUE SEP 29 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT
/6 PM CDT/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
7 PM EDT /6 PM CDT/ THIS EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007-008-012-301130-
/O.NEW.KTAE.FW.W.0071.090930T1700Z-090930T2300Z/
/O.CON.KTAE.FW.W.0070.000000T0000Z-090929T2300Z/
INLAND WALTON-COASTAL WALTON-BAY-
156 PM CDT TUE SEP 29 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CDT WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ014-015-034-301130-
/O.NEW.KTAE.FW.W.0071.090930T1700Z-090930T2300Z/
GULF-FRANKLIN-DIXIE-
256 PM EDT TUE SEP 29 2009 /156 PM CDT TUE SEP 29 2009/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT
/6 PM CDT/ WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$
2 follow-up statements
000 
WWUS82 KTAE 300847
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 AM EDT WED SEP 30 2009

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY THROUGH 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE FLORIDA
BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY VALUES BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH EARLY THURSDAY EVENING FOR THE FLORIDA BIG BEND DUE TO
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35
PERCENT...

.DISCUSSION...THE COMBINATION OF AFTERNOON TEMPERATURES IN THE 
LOWER 80S AND DEW POINTS IN THE MIDDLE 40S WILL RESULT IN LONG
DURATIONS OF SUB-35 PERCENT RELATIVE HUMIDITIES ACROSS THE FLORIDA
COUNTIES. THEREFORE...THE CURRENT RED FLAG WARNING WILL REMAIN IN
EFFECT FOR TODAY. THURSDAY AFTERNOON...TEMPERATURES AND DEW
POINTS RISE INTO THE MIDDLE 80S AND UPPER 40S FLORIDA BIG BEND TO
LOWER 50S PANHANDLE...RESPECTIVELY. DURATIONS OF SUB-35 PERCENT
RELATIVE HUMIDITY WILL BE CLOSE TO RED FLAG CRITERIA IN THE
FLORIDA BIG BEND...AND WILL ISSUE A FIRE WEATHER WATCH. BRIEF
DURATIONS OF SUB-35 PERCENT RELATIVE HUMIDITY ARE EXPECTED FOR 
THE PANHANDLE COUNTIES.

FLZ015>019-026>029-034-301930-
/O.NEW.KTAE.FW.A.0069.091001T1800Z-091001T2300Z/
/O.CON.KTAE.FW.W.0071.090930T1700Z-090930T2300Z/
FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
LAFAYETTE-DIXIE-
447 AM EDT WED SEP 30 2009

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 PM EDT THIS EVENING... 
...A FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
EARLY THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH EARLY THURSDAY EVENING. A RED FLAG WARNING REMAINS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

FLZ007>014-301930-
/O.CON.KTAE.FW.W.0071.090930T1700Z-090930T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-
347 AM CDT WED SEP 30 2009

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM
CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CDT
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

JAMSKI
000 
WWUS82 KTAE 301919
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EDT WED SEP 30 2009

...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY THROUGH 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE FLORIDA
BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY VALUES BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ 
THURSDAY THROUGH 7 PM EDT /6 PM CDT/ THURSDAY EVENING FOR THE
FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
VALUES BELOW 35 PERCENT...

.DISCUSSION...RED FLAG CONDITIONS CONTINUE UNTIL 7 PM EDT THIS
EVENING DUE TO PROLONGED PERIODS OF RELATIVE HUMIDITIES BELOW 35 PERCENT.
ON THURSDAY...RED FLAG CONDITIONS ARE ONCE AGAIN EXPECTED TO OCCUR
ACROSS THE NORTH FLORIDA BIG BEND REGION AS RELATIVE HUMIDITIES
ARE FORECAST TO DROP BELOW CRITICAL VALUES FOR MOST OF THE
AFTERNOON. HOWEVER...THE EASTERN PANHANDLE HAS BEEN DROPPED FROM
THE WARNING FOR THE DAY TOMORROW...EVEN THOUGH CRITICAL RH VALUES
ARE EXPECTED...THEY ARE NOT FORECAST TO STAY BELOW CRITICAL VALUES
FOR ANY EXTENDED PERIOD OF TIME.

FLZ015>019-026>029-034-011130-
/O.CAN.KTAE.FW.A.0069.091001T1800Z-091001T2300Z/
/O.NEW.KTAE.FW.W.0072.091001T1800Z-091001T2300Z/
/O.CON.KTAE.FW.W.0071.000000T0000Z-090930T2300Z/
FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-
LAFAYETTE-DIXIE-
319 PM EDT WED SEP 30 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 7 PM EDT THURSDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

FLZ007>014-302300-
/O.CON.KTAE.FW.W.0071.000000T0000Z-090930T2300Z/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-
219 PM CDT WED SEP 30 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Sep 29, 8:31 AM CDT, 5 hours 25 minutes earlier.

Area forecast discussion, Sep 29, 8:31 AM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
931 AM EDT TUE SEP 29 2009

.DISCUSSION...
FINALLY AUTUMN IS ARRIVING. THE 12 UTC SURFACE ANALYSIS SHOWED A
COLD FRONT ACROSS NORTH FL (JUST SOUTH OF OUR FORECAST
AREA)...WITH COOLER AND MUCH DRIER AIR ADVECTING INTO OUR REGION.
THE EARLY MORNING FORECAST PACKAGE (FORECASTING FAIR WEATHER WITH
MILD TEMPERATURES FOR THIS AFTERNOON) IS ON TRACK AND NO MAJOR CHANGES
WILL BE NEEDED.

&&

.AVIATION...
COLD FRONT PASSED THROUGH THE FORECAST AREA EARLY THIS MORNING
AND IS INDICATED BY THE ROPE CLOUD ACROSS NORTH CENTRAL FLORIDA. A
FEW CI IS MOVING IN BEHIND THE FRONT...BUT GENERALLY EXPECT CLEAR
SKIES TODAY WITH BREEZY NORTHWEST WINDS DEVELOPING WITH GUSTS UP
TO 20 TO 22 KNOTS. WINDS WILL DECREASE AFTER SUNSET WITH NEAR CALM
WINDS OVERNIGHT. NO RESTRICTIONS EXPECTED TONIGHT.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...GADSDEN...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     CALHOUN...GADSDEN...HOLMES...JACKSON...JEFFERSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
     WASHINGTON.

GM...NONE.

&&

AVIATION...GODSEY
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Sep 29, 4:28 AM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 AM EDT TUE SEP 29 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-301000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
528 AM EDT TUE SEP 29 2009 /428 AM CDT TUE SEP 29 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

THE BEST CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS WILL COME
EARLY THIS MORNING OVER AND AROUND DIXIE COUNTY IN THE FLORIDA BIG
BEND AND THE ADJACENT COASTAL WATERS AS A COLD FRONT PUSHES SOUTH
ACROSS THE LOCAL AREA. ELSEWHERE...NORTHERLY WINDS...CLEAR SKIES
AND MUCH DRIER AND COOLER AIR WILL SPREAD SOUTH OVER THE AREA
THROUGH THE DAY TODAY. HIGHS WILL RANGE FROM AROUND 80 DEGREES OR
JUST ABOVE ACROSS SOUTHWEST GEORGIA AND SOUTHEAST ALABAMA AND INTO
THE MID 80S OVER NORTHWEST FLORIDA. A CLEAR AND CALM NIGHT TONIGHT
COMBINED WITH A VERY COOL AIRMASS WILL ALLOW TEMPERATURES TO DROP
BELOW AVERAGE OR INTO THE MID 50S ACROSS INLAND LOCATIONS. SOME
ISOLATED COOLER SPOTS MAY OBSERVE TEMPERATURES IN THE LOWER 50S BY
DAYBREAK.

A RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF
THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS
OF LOW HUMIDITY...

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

CLEAR SKIES COMBINED WITH A MUCH DRIER AND COOLER AIRMASS WILL
LEAD TO VERY COOL TEMPERATURES EARLY WEDNESDAY AND THURSDAY
MORNINGS. TEMPERATURES WILL REACH THE LOWER 50S OVER THE INLAND
LOCATIONS THROUGH THESE PERIODS...WHICH WILL BE BELOW AVERAGE.
EXPECT THIS AIRMASS TO BEGIN TO MODIFY THROUGH THE SECOND HALF OF
THE WORK WEEK AS ANOTHER COLD FRONT APPROACHES FROM THE WEST. THE
BEST CHANCE FOR SHOWERS ASSOCIATED WITH THIS FEATURE WILL COME ON
FRIDAY AS THE FRONT NEARS THE LOCAL AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 3:31 AM CDTRed Flag WarningTAEBay, Calhoun, Gadsden, Holmes, Jackson, Jefferson and 7 more14 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.